# SDR SWIA200110041

- Difficulty date: July 20, 2001
- Submitted: July 24, 2001
- Operation: Air carrier
- Aircraft: N293SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120320
- Aircraft time: 3,918 hours, 5,496 cycles
- System (JASC): 2622 · Fire Bottle, Portable
- Part: Fire Bottle
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FIRE EXTINGUISHER UNDER THE FLIGHT ATTENDANT SEAT IS SHOWING EMPTY.  REPLACED FIRE EXTINGUISHER UNDER THE FA'S SEAT WITH SERVICEABLE UNIT. P/N ON: 1211 S/N ON: W070425 S/N OFF: V-877583
